MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFURCATE

VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFURCATE
Model Number N/A
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Event date: 28 aug 2024.Implant date: on (b)(6) 2024.During the surgery, the doctor finished suture and found a hole in the product.And they found blood flowing in the product.There was no injury or death.
 
Additional Manufacturer Narrative
Clinical code: 4582 - no clinical signs, symptoms or conditions- event intake form state's there was no injury to the patient.Also additional information from the site confirms the patient is well and recovering.Impact code: 2199 - no health consequences or impact- event intake form state's there was no injury to the patient.Also additional information from the site confirms the patient is well and recovering.4641 - unexpected medical intervention- the site covered the hole with hemostatic gauze for a short time.Medical device problem: 1504 - material puncture/hole- as reported on event intake form, the doctor found a hole on the device that was the size of one suture.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - tend analysis: 4-year review was performed which gave an occurrence rate of (b)(4), no negative trend was identified requiring action at this time.4111 - communication/interviews- additional information was received on 05 sep 24.This confirmed the below: the size of the hole was one suture size and the hole was noticed after the implantation.The atraumatic clamps were not used near the hole, and the graft did not feel any different than usual.The hole was covered with hemostatic gauze for a short time.The patient is well and recovering.There was no damage to the graft before or during the operation.Also, there were no issues with positioning of the graft to fit the patient anatomy.The amount of blood loss was unknown but the bleeding stopped after the heparin was reversed.4117 - device not accessible for testing- the site confirmed the device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Additional Manufacturer Narrative
Clinical code: 4582 - no clinical signs, symptoms or conditions- event intake form state's there was no injury to the patient.Also additional information from the site confirms the patient is well and recovering.Impact code: 2199 - no health consequences or impact- event intake form state's there was no injury to the patient.Also additional information from the site confirms the patient is well and recovering.4641 - unexpected medical intervention- the site covered the hole with hemostatic gauze for a short time.Medical device problem: 1504 - material puncture/hole- as reported on event intake form, the doctor found a hole on the device that was the size of one suture.Component code: 4755 - part/component/sub-assembly term not applicable- type of investigation: 4110 - trend analysis: 4-year review was performed which gave an occurrence rate of 0.004%, no negative trend was identified requiring action at this time.4111 - communication/interviews- additional information was received on (b)(6) 2024.This confirmed the below: the size of the hole was one suture size and the hole was noticed after the implant.The atraumatic clamps were not used near the hole, and the graft did not feel and difference than usual.The hole was covered with hemostatic gauze for a short time.The patient is well and recovering.There was no damage to the graft before or during the operation.Also there was no issues with positioning of the graft to fit the patient anatomy.The amount of blood loss was unknown but the bleeding stopped after the heparin was reversed.4117 - device not accessible for testing- the site confirmed the device remains implanted.3331 - analysis of production record: comprehensive batch review was performed, no issues were identified during manufacturing process.No causal link between the event and device has been identified.Investigation findings: 3221 - no finding available: due to device not being available for return an inspection of the device could not be performed and a definitive root cause could not be identified investigation conclusion: 4315 - cause not established: due to device not being available for return an inspection of the device could not be performed and a definitive root cause could not be identified.
 
Event or Problem Description
Event date: 28 aug 24, implant date: (b)(6) 2024.During the surgery, the doctor finished suture and found a hole in the product.And they found blood flowing in the product.There was no injury or death.This report is being submitted as a follow up 1 for manufacturing report # 9612515-2024-00067 to provide event closure information for (b)(4).

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9-RR
UK   PA4 9RR
MDR Report Key20291296
Report Number9612515-2024-00067
Device Sequence Number12564958
Product Code DSY
UDI-Device Identifier05037881115535
UDI-Public05037881115535
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number631809P
Device Lot Number25269172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale